RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Moscow J. Combin. Number Theory, 2014, Volume 4, Issue 3, Pages 14–20 (Mi mjcnt3)  

$h$-fold sums from a set with few products

S. V. Konyagin


Full text: http://mjcnt.phystech.edu/.../preview84.png

Document Type: Article
MSC: 11B30
Received: 05.06.2014
Revised: 01.08.2014
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mjcnt3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019